# SDR A6WA200840340

- Difficulty date: April 16, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 12,177 hours, 11,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 484 RBL 36 WL 72.  - - INTERCOSTAL REPAIRED AT FS 484, RBL 36, WL 72 IAW REO 601R-53-41-059 REV A. (S)
